# SDR JR2R20241012279

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: General aviation
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 20,725 hours, 12,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Zone 200
- Part time: 20,725 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL DEPRESSOR CORRODED.  REPLACED
